# SDR REXA201100446

- Difficulty date: July 14, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N8936A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7936
- Aircraft time: 16,919 hours, 14,406 cycles
- Engine: Ge CF343B1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Out Of Rig
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

CREW STATES THAT WHEN THE RIGHT TR WAS STOWED THE ENG FLAMED OUT.  AFTER LANDING IN DTW FROM CWA RE-RIGGED RIGHT ENG.  FUEL CONTROL IAW AMM 73-20-00 & RERIGGED RIGHT ENG THROTTLE GEARBOX IAW AMM 72-60-00 ALL SYSTEMS OP'S CHECKED GOOD.  AWAITING RESULTS OF DFDR DOWNLOAD.
